# SDR MASA00157

- Difficulty date: December 4, 2000
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, THE LEFT AFT EMERGENCY LIGHT INOPERATIVE.  LIGHT BULB WAS REPLACED, OPS CHECKED GOOD.  REFER TO WORK ORDER NR 1001203010 NRWC NR A166450.  (M)
